# SDR 98ZZZX2592

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B
- Aircraft serial: 1736
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23006259
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLUGGISH TO RETURN TO POWER.  GOV REMOVED FROM AIRCRAFT AND SENT FOR REPAIR EVALUATION.
